# SDR MAS2008F00106

- Difficulty date: October 5, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A GEAR DISAGREE CAUTION MESSAGE.  MX REMOVED AND REPLACED NLG PRIORITY VALVE.  (K)
